# SDR SWIA2024F00644

- Difficulty date: May 26, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR BELOW FLOOR STRUCTURE BETWEEN FS333.00 AND FS349.00 AT STGR21L CORRODED AS MARKED     (C-CHECK RO 8/4/2024)    REPLACED CORRODED BACKUP SILL AT STR 21L BETWEEN FS333 - FS349 WITH NEW PN SH670-31823-1 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV Y. COMPLIED WITH SKY CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
